# SDR SWAA073404

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 34,091 hours, 28,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FITTING LOOSE.  SECURED FITTING PER SRM.
